IJPM publishes papers in theoretical physics which present a rigorous mathematical approach to problems of quantum and classical mechanics and field theories, relativity and gravitation, statistical physics and mathematical foundations of physical theories. Papers using modern methods of functional analysis, probability theory, differential geometry, algebra, and mathematical logic are preferred.

  • Editor in Chief: Guillermo Antonio Loor Castillo (Professor Ph.D.)
  • ISSN: 2632-9417 (Online)
  • Frequency: Annually
google orcid wos

Current Issue

Vol. 7 No. 1 (2024): International Journal of Physics & Mathematics
					View Vol. 7 No. 1 (2024): International Journal of Physics & Mathematics

At IJPM we refer to an online first as an article that has been through the peer-review process, has been accepted for publication and has been copyedited and typeset. The article is the final manuscript format, but is distinguished as an early release simply because it has not been delayed until a full issue publication. When the issue is complete, and an editorial is written, the issue will be archived with its own table of contents. Articles in the journal are freely available to the public thanks to our institutional sponsors.

Published: 2024-12-31
View All Issues